Follow Us

Lexapro Side Effects

I am currently taking Lexapro, and it works very well. The only problem is that I am having issues performing sexually. Has anyone experienced this while taking Lexapro. Does anyone know a way I can continue taking Lexapro, and alleviate this issue?
Category: Treatments 6 years ago
bb2626
Asked 6 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.

Lexapro is awesome in that it works, but the side effects are awful. If your a man you could look into herbal supplements that help in that area such as yohimbine-they sell it at gnc I used to work there, but you want to check and make sure it doesn't have any drug reactions with the lexapro. If you are a woman, I can't say that anything is herbal is highly recommended there are some products but feedback is minimal, but it doesn't hurt to take a multivitamin, with omegas. Good luck. I loved lexapro but couldn't even hack it on 10mg. I am on celexa now, similar to lexapro but not as many side effects for me. Different for everybody.
amyboogers
Answered 6 years ago
amyboogers

No sexual side effects for me, but I happen to be a lady. I hope it gets better for you!
geekchic
Answered 6 years ago
geekchic

Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured